# SDR UPS98826596

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK RIGHT ELEVATOR LOWER SKIN IS CRACKED OUT AT TRAILING EDGE STA XH 282.  FABRICATED NEW DOUBLER IAW DC8 SRM 55 21.  ALODINED AND PRIMED AND INSTALLED DOUBLER IAW DC8 SRM 51 1 8 AND 51 1 21A.
